Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/77716
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: H∞ filtering for discrete-time systems with stochastic incomplete measurement and mixed delays
Other Titles: H infinity filtering for discrete-time systems with stochastic incomplete measurement and mixed delays
Author: Shi, P.
Luan, X.
Liu, F.
Citation: IEEE Transactions on Industrial Electronics, 2012; 59(6):2732-2739
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Issue Date: 2012
ISSN: 0278-0046
1557-9948
Statement of
Responsibility: 
Peng Shi, Xiaoli Luan, and Fei Liu
Abstract: This paper focuses on the H∞ filtering problem for a class of discrete-time systems with stochastic incomplete measurement and mixed random delays. A more realistic and accurate measurement mode is proposed to compensate for the negative influence of both missing data and different time delays in a random way. In the system, all of the stochastic variables are mutually independent but satisfy the Bernoulli binary distribution. In particular, the stochastic infinite distributed delays are introduced in the discrete-time domain. Sufficient conditions for the existence of the admissible filter are derived in terms of linear matrix inequalities, which ensures the asymptotic stability as well as a prescribed H∞ performance for the filter errors. A simulation example is exploited to demonstrate the effectiveness of the proposed design procedures.
Keywords: Discrete-time systems; H∞ filtering; random discrete delays; random distributed delays; random incomplete measurement.
Rights: © 2011 IEEE
RMID: 0020127319
DOI: 10.1109/TIE.2011.2167894
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.